# SDR REXA200600100

- Difficulty date: November 2, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 15,091 hours, 13,655 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38004883
- Part serial: P790
- Condition: Leaking
- Location: Apu Bay
- Part time: 7,688 hours, 15,245 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS BOARDING PASSENGERS AT KXNA WHEN THE CABIN BEGAN TO FILL WITH OIL SMOKE.  BOARDING WAS SUSPENDED AND ALL PASSENGERS WERE REMOVED FROM THE AIRCRAFT.  CFR RESPONDED AS A PRECAUTION.  NO EVIDENCE OF FIRE WAS NOTED, BUT THERE WAS A PUDDLE OF OIL UNDER THE TAIL OF THE AIRCRAFT.  MAINTENANCE DETERMINED THAT THE SOURCE OF THE OIL WAS THE APU. WITH THE APU DEFERRED, THE AIRCRAFT WAS LOADED AND DEPARTED KXNA.  DURING CLIMB-OUT, A "SMOKE, TOILET" WARNING ILLUMINATED AND THE FLIGHT ATTENDANT ADVISED OF SMOKE IN CABIN.  AN EMERGENCY WAS DECLARED AND AN OTHERWISE UNEVENTFUL LANDING WAS MADE AT KXNA.  THE AIRCRAFT WAS STOPPED ON THE RUNWAY AND THE PASSENGERS DEPLANED THROUGH THE MAIN CABIN DOOR.  MAINTENANCE
